# SDR MASA2018091411371

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 15,102 hours, 11,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMER LIGHTS INOP/BATTERIES DISCHARGED. CHARGED BATTERIES.
